Jump to content
CrazyBoards.org

Anyone on the schizophrenia spectrum want to share?


Recommended Posts

Thx guys... things continue to be much better on the Effexor so far.... hmmmmm my new university classes kick off tomorrow - this time its all online except for a practicum at a college somewhere..... that will be interesting lol, so I am gearing up and getting ready to go..... yes I am... x

Link to comment
Share on other sites

1 hour ago, melissaw72 said:

I'm glad it is on-line ... that would make me less stressed about it.  Do you have to be at the computer at specific times or you decide on the time?

Good luck with it all!

Thanks Mel - I think I can choose the time as long as I get the work done... so I'm happy with that although the work load will be high I am confident that I can get it all done... fingers crossed xxx

Link to comment
Share on other sites

On February 26, 2016 at 11:55 PM, Chickenlips said:

Only day 2 but already noticing a huge improvement with the Effexor... thank goodness!! **phew**

That's great, Chickenlips! It's always so nice when meds work well.

  • Like 1
Link to comment
Share on other sites

I swallowed my pills today and one of the powdery ones got stuck on the back of my esophagus.  I was able to finally get it to go down, but the powder stuff stayed.  I had no choice but to eat something to get it off (it was starting to sting), when I really was not hungry.  I hate that.

I also forgot my 4 PM meds yesterday (and they were in a pill box) ... so I ended up taking them around 11:30 PM.  To remember to take them, I set them out every day so I can see them.  I forgot to yesterday. 

Link to comment
Share on other sites

That happened to me once Mel with an antibiotic.... yuk in a truck - it was the worst! 

Hmmmm so anyway I have started my course work and you know what? Just NOT motivated at all.... I mean I was hanging out to get started on this stuff and now.... meh.... what on earth is that about...? I need some motivation baby!! Will just keep plodding on and hopefully I will get a second wind or whatever... well, I can hope....

Apart from that the Effexor continues to not cause me any major issues... a little jaw clenching... but I can handle that... yes I can.... xx

Link to comment
Share on other sites

On 2/25/2016 at 4:07 PM, Chickenlips said:

Hmmmm YES it does seem weird to cut an already low dose of an AP in half.... I would have thought that you would be increasing that med to reduce your paranoia/psychosis.... it doesn't really make sense and seems to be a weak response...

I reckon its time to have a face to face meeting with this or another pdoc and make clear your frustrations and concerns... its easy to write an email but a whole different story when its face to face, isn't it? 

Maybe write down all of your concerns and take them in with you... make a stand... tell him/her that you are struggling and you feel you are being dismissed and that paranoia at any level is not ok regardless of whether you can keep moving forward.... yes this is what I think you would be best to try... I truly do... xx

Yeah I thought so too. It only makes sense to increase an AAP for psychosis. I have an appointment with him on Friday so hopefully we can chat more about this. 

On 2/25/2016 at 4:56 PM, Wonderful.Cheese said:

That is weird.

Were you complaining to him a lot about intolerable or life threatening side effects from latuda? 

If not it doesn't make sense that he would want you to cut it in half. 

I'm not sure if he is dismissing you or not. Emails can't convey a whole lot. I agree that it's time for a face to face meeting if you can get in soon hopefully and not have to wait like 3 months. He did prescribe an AAP for your bipolar. I think he wouldn't do that if he were dismissing you. And it sounds like he wants to keep working on things and isn't giving up on you. 

I do understand your worries though. Do you think you'd like a new pdoc if that's an option?

There were complaints about sleep and lack of interest/motivation, etc. so maybe it's because of that. Idk. We'll meet on Friday so I'll see what he says.

I thought about finding a new pdoc however I already switched once within the same clinic because she only did AM appointments for adults so I'd feel weird about bouncing from doc to doc even though I had a legitimate reason for switching. AM appointments wouldn't have worked with my schedule once I start getting busier so he's the only one who takes afternoon appointments. I could look outside the clinic but he's a male so that makes me more comfortable. I've always been way more comfortable with males. I'm not entirely sure if other practices take my insurance though. So on the one hand a new pdoc might work but on the other he's a male and I feel a bit more comfortable. Not sure what I'll do. 

7 hours ago, Chickenlips said:

That happened to me once Mel with an antibiotic.... yuk in a truck - it was the worst! 

Hmmmm so anyway I have started my course work and you know what? Just NOT motivated at all.... I mean I was hanging out to get started on this stuff and now.... meh.... what on earth is that about...? I need some motivation baby!! Will just keep plodding on and hopefully I will get a second wind or whatever... well, I can hope....

Apart from that the Effexor continues to not cause me any major issues... a little jaw clenching... but I can handle that... yes I can.... xx

Interesting you say jaw clenching. I've noticed I've been clenching my jaw non stop for a while now even though I rarely ever did that before. I wonder if it's the effexor. 

Link to comment
Share on other sites

1 hour ago, iaawal said:

Interesting you say jaw clenching. I've noticed I've been clenching my jaw non stop for a while now even though I rarely ever did that before. I wonder if it's the effexor. 

Hi iaawal... yes I believe it is definitely the effexor.... for me it was no jaw clenching, started effexor then boom.... clenching away... yes indeed x

25 minutes ago, confused said:

i am feeling better. Got an issue resolved at work. 

I don't  know if I am going to succeed at this job. I really want to, I just have doubts

Doubts are ok, and if you are feeling better, well that is even more positive! x

Link to comment
Share on other sites

I don't want to jinx this but I have been hallucination-free for about a month, possibly longer.  No voices, no echoes, no seeing things that are not there, no one thinking to me.  Pure silence.  No delusions.

Meds are definitely working!

  • Like 3
Link to comment
Share on other sites

38 minutes ago, melissaw72 said:

I don't want to jinx this but I have been hallucination-free for about a month, possibly longer.  No voices, no echoes, no seeing things that are not there, no one thinking to me.  Pure silence.  No delusions.

Meds are definitely working!

That's fantastic, Melissa! :)

Link to comment
Share on other sites

50 minutes ago, melissaw72 said:

I don't want to jinx this but I have been hallucination-free for about a month, possibly longer.  No voices, no echoes, no seeing things that are not there, no one thinking to me.  Pure silence.  No delusions.

Meds are definitely working!

I'm jealous! lol no but seriously, good stuff Mel - I'm happy for you! xx

Link to comment
Share on other sites

2 hours ago, melissaw72 said:

I don't want to jinx this but I have been hallucination-free for about a month, possibly longer.  No voices, no echoes, no seeing things that are not there, no one thinking to me.  Pure silence.  No delusions.

Meds are definitely working!

Awesome! I'm glad to hear that.

I finally got my Zoloft back today, so my brain zaps are now at rest. Finally. It's weird now that I can look left or right without my brain becoming an electrical storm.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...